# SDR USAA2011101800041

- Difficulty date: September 18, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N937UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- Aircraft time: 56,958 hours, 22,377 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - LEFT WING NR 1 SLAT COVE SKIN CRACKED.  REPLACED LEFT WING NR 1 SLAT COVE SKIN IAW B757 SRM 51-40-02-0G PAR 6 FIG 6 PAR 9 FIG 16.
